# SDR UPS04842397

- Difficulty date: May 3, 2004
- Submitted: May 21, 2004
- Operation: Air carrier
- Aircraft: N730UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 46030
- Aircraft time: 71,966 hours, 48,533 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Part number: 3775762U501
- Condition: Cracked
- Location: Main Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:  C1 STATION 680 END FITTING FWD. SIDE OF FRAME IS CRACKED AT LONG. 9L.   REMOVED AND REPLACED FITTING IAW DWG. 3775762 AND SRM. 51-1-20D
